# SDR UPS96805964

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 35537301
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED LT HORIZONTAL STAB FITTING HAD CORROSION DAMAGE AT NR 4 STR STA XFS 135 BOTTOM INSIDE SKIN.  REPLACED FITTING PER SRM 51-1-20D.
